# SDR USAA020291

- Difficulty date: July 20, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Part time: 48,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL/ANGLE CORRODED 1 INCH BY 1 INCH AND .5 INCH BY .33 INCH, STATION 219.8 BELOW CAPTAIN NR 2 WINDOW.  REMOVED CORROSION FROM INTERCOSTAL AND RIB ANGLE PER BOEING DWG 65-16305.  (M)
